| Catalog Number |
6720-0635 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
02/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported by counsel that claimant underwent right tha on (b)(6) 2021 and was implanted with an lfit anatomic v40 femoral head and accolade ii stem.He was revised on (b)(6) 2023 due to alleged metallosis.